# SDR 07FDEA02746

- Difficulty date: August 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53978267208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLENDING CORROSION ON CROSSBEAM C67 RT, Y-1200 WAS OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT IAW SRM 51-72-10.
